Free chat dirty to girls in cumbria Chatsex for mobile


I'm trying to keep positive and remember why im doing it. N x i have been takin co-codamol 30/500 for approx 3yrs and tramadol on & off for a few mths. i have got to the stage where im forgetting things and havin mood swings with my husband and children. i have been gettin worried about my health as i want to be around for my children!

im telling myself the 72 hours of withdrawal symptoms will be worth it - i will no longer need to panic when im running out of tablets, worry about when i can have my next fix, and most of all - hide it from the people around me. my family have to hide their tablets from me so i dont steal them. i decided to come off the tablets on my own without consulting the doctor which actually doesnt know i have this addiction...

Can you make an appointment to see your GP this week?

I was relieved to be able to get the only thing that works for pain relief but this goes to show that the doctors don't have a clue!!

Heather, keep on track here I know you can do it and will feel so much better to regain control xxx I'm well and truly addicted and don't know where to start I'm so deppressed and don't know where t turn please someone help me I'm begging you, 6 yrs iv been on them and take 5 or 6 at a time few times a day and feel so down I'm well and truly addicted and don't know where to start I'm so deppressed and don't know where t turn please someone help me I'm begging you, 6 yrs iv been on them and take 5 or 6 at a time few times a day and feel so down Hi Dawn well done for asking for help, I know how hard it is.

im currently 6 hours in, and i feel fine, just a little bit hot & irritable.

I'm trying to keep positive and remember why im doing it. N x Hi, i have been taking ibprofen for about 5 months 4 times a day due to leg problems and icannot be given anything for it due to low blood pressure, i always thought taking 2 ibprofen 4 times a day is dangerous but my doctor never pulled me up on it, if i do not take the ibprofen like the op said she gets uncomfortable restless in pain etc.. hi Catherine maybe you should speak to your doctor and ask what the risk of getting addicted is?

yesterday i went cold turkey but had back pain so i took paracetamol & panadol extra.